A note on the global convergence theorem of the scaled conjugate gradient algorithms proposed by Andrei
Saman Babaie-Kafaki ()
Computational Optimization and Applications, 2012, vol. 52, issue 2, 409-414
Keywords: Scaled conjugate gradient algorithm; Sufficient descent condition; Line search; Global convergence (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10589-011-9413-3 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:coopap:v:52:y:2012:i:2:p:409-414
Ordering information: This journal article can be ordered from
http://www.springer.com/math/journal/10589
DOI: 10.1007/s10589-011-9413-3
Access Statistics for this article
Computational Optimization and Applications is currently edited by William W. Hager
More articles in Computational Optimization and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().